# SDR DXTA200702430

- Difficulty date: August 23, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 1,788 hours, 1,059 cycles
- Engine: Pwc PW308C
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE COMPARTMENT FIRE WARNING LIGHT AND ARUAL WARNING WITH MASTER WARNING AND CAS MESSAGE. M2B INSPECTED SENSOR AND PERFORMED BAGGAGE BAY FIRE WARNING TEST IAW F2000 MM 26-103 NO DEFECT NOTED.
